# SDR CALA2013090290890

- Difficulty date: July 6, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 45,018 hours, 18,142 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW NR 2 SERVICE, EMERGENCY LIGHT TEST FAILED WITH A LT AFT BATTERY MESSAGE.  REPLACED L AFT EPSU BATTERY.  OPERATIONS CHECKED NORMAL IAW AMM.
